# SDR CALA2022030100545

- Difficulty date: March 1, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 68,708 hours, 27,657 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Lanyard
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Na
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 OPS REPORTS FUEL CAP LANYARD IS MISSING LUSK, GREG (V901923) DEFERRED PER CDL, APPLIED INOP STICKER ADJ THE REG # . DEFERRED DIRECTLY BY TOMC UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR   WITH VENDOR ID V901923 PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. APPLY CDL 28A MAC RELATED WORK ORDER 000000003034834 AND PRTR LUSK, GREG (V901923) DEFERRED PER CDL, APPLIED INOP STICKER ADJ THE REG # RESECURED LANYARD
